Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2019 | Journal Article | IST-REx-ID: 7100   OA
Jeblick M, Leopold NK, Pickl P. Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics. 2019;372(1):1-69. doi:10.1007/s00220-019-03599-x
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5856   OA
Moser T, Seiringer R. Energy contribution of a point-interacting impurity in a Fermi gas. Annales Henri Poincare. 2019;20(4):1325–1365. doi:10.1007/s00023-018-00757-0
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906   OA
Boccato C, Brennecke C, Cenatiempo S, Schlein B. Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime. Communications in Mathematical Physics. 2019. doi:10.1007/s00220-019-03555-9
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7226   OA
Jaksic V, Seiringer R. Introduction to the Special Collection: International Congress on Mathematical Physics (ICMP) 2018. Journal of Mathematical Physics. 2019;60(12). doi:10.1063/1.5138135
View | Files available | DOI
 

2019 | Preprint | IST-REx-ID: 7524
Deuchert A, Mayer S, Seiringer R. The free energy of the two-dimensional dilute Bose gas. I. Lower bound. arXiv:191003372.
View | Files available | Download (ext.)
 

2018 | Conference Paper | IST-REx-ID: 11   OA
Leopold NK, Pickl P. Mean-field limits of particles in interaction with quantised radiation fields. In: Vol 270. Springer; 2018:185-214. doi:10.1007/978-3-030-01602-9_9
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 446   OA
Frank R, Phan Thanh N, Van Den Bosch H. The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory. Communications on Pure and Applied Mathematics. 2018;71(3):577-614. doi:10.1002/cpa.21717
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 554   OA
Napiórkowski MM, Reuvers R, Solovej J. The Bogoliubov free energy functional II: The dilute Limit. Communications in Mathematical Physics. 2018;360(1):347-403. doi:10.1007/s00220-017-3064-x
View | DOI | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 295   OA
Lundholm D, Seiringer R. Fermionic behavior of ideal anyons. Letters in Mathematical Physics. 2018;108(11):2523-2541. doi:10.1007/s11005-018-1091-y
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 400   OA
Deuchert A, Geisinge A, Hainzl C, Loss M. Persistence of translational symmetry in the BCS model with radial pair interaction. Annales Henri Poincare. 2018;19(5):1507-1527. doi:10.1007/s00023-018-0665-7
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed